# SDR 06FDEA3004

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 640
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING C-1 CHECK AGING AIRCRAFT INSPECTION, IDENTIFIED EXTERNAL FUSELAGE SKIN REPAIR INSTALLED WITH OUT FAA APPROVED DATA.  REPAIR IS LOCATED AT STA 640 BETWEEN STRINGERS 24L AND STR 28L REMOVED AND REPLACED REPAIR PER B727 SRM 53-30-3 FIG 5 PG 22.
